Bulletin of the American Mathematical Society

On polynomial solutions of a class of linear differential equations of the second order

W. C. Brenke

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 77-84.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493816

Mathematical Reviews number (MathSciNet)
MR1561893

Zentralblatt MATH identifier
56.1043.04

Citation

Brenke, W. C. On polynomial solutions of a class of linear differential equations of the second order. Bull. Amer. Math. Soc. 36 (1930), no. 2, 77--84. https://projecteuclid.org/euclid.bams/1183493816


Export citation

See also

  • This work is cited by: D. N. Sen, V. Rangachariar. Generalized Jacobi polynomials. Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 901--908.